# SDR DL72S951423

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 8 L/E SLAT LWR FWD SKIN ATTACH ANGLE CRACKED AT ANTI-ICE AIR DUCT CUTOUT.  REPAIRED PER SRM 57-54-0.  FOUND DURING D-2 LTR CK TPAMM 4/6/95.
